# SDR FOTR/20217/00507

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655610136
- Condition: Dented
- Location: Zone 100
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) C1 DOOR CUTOUT INTERCOSTAL IS DENTED AT UPPER FLANGE BS 627 BETWEEN STR 24R-25R.  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-30-2.  LOCATED AND DRILLED NEW INTERCOSTAL PN 65-56101-36, PO 2021752. AND INSTALLED AT BS 627 BETWEEN STR 24R-25R IAW SRM 51-30-2,51-30-5 AND 51-30-6.
